CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Distributed Continuous-Time Nonsmooth Convex Optimization With Coupled Inequality Constraints 期刊论文
IEEE TRANSACTIONS ON CONTROL OF NETWORK SYSTEMS, 2020, 卷号: 7, 期号: 1, 页码: 74-84
Authors:  Li, Xiuxian;  Xie, Lihua;  Hong, Yiguang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Continuous-time algorithms  coupled inequality constraints  distributed convex optimization  multiagent networks  nonsmooth analysis  
Generalized Nash equilibrium seeking strategy for distributed nonsmooth multi-cluster game 期刊论文
AUTOMATICA, 2019, 卷号: 103, 页码: 20-26
Authors:  Zeng, Xianlin;  Chen, Jie;  Liang, Shu;  Hong, Yiguang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Distributed algorithm  GNE seeking  Nonsmooth function  Multi-cluster game  Set constraint  Coupled nonlinear inequality constraint  
Distributed Nonsmooth Optimization With Coupled Inequality Constraints via Modified Lagrangian Function 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 6, 页码: 1753-1759
Authors:  Liang, Shu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Coupled constraint  distributed optimization  modified Lagrangian function  nonsmooth analysis  primal-dual dynamics  
Distributed Nonsmooth Optimization With Coupled Inequality Constraints via Modified Lagrangian Function 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 6, 页码: 1753
Authors:  Liang, Shu;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:34/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Distributed Nash equilibrium seeking for aggregative games with coupled constraints 期刊论文
AUTOMATICA, 2017, 卷号: 85, 页码: 179-185
Authors:  Liang, Shu;  Yi, Peng;  Hong, Yiguang
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Distributed algorithms  Aggregative games  Generalized Nash equilibrium  Projected dynamics  Coupled constraints